# SDR ASAA201911131318

- Difficulty date: November 9, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 43,096 hours, 12,848 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601703
- Condition: Failed
- Location: Apu Start
- Part time: 47,543 hours, 14,103 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED 2 START ATTEMPTS. FAULT LIGHT ILLUMINATED WITH EGT @ 900C AND APU MAKING RATTLING NOISE. GROUNDED - YES. REMOVED AND REPLACED STARTER CONVERTER UNIT. REF B737-800 AMM 49-41-61. OPS CHECK GOOD.
